# SDR REXA2016092601868

- Difficulty date: September 26, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N5320
- Make and model: Beech B95
- Aircraft serial: TD452
- Aircraft time: 19,460 hours, 12,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053115942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 WEB HAS CORROSION ABOVE CROSSBEAM.  REMOVED & REPLACED THE WEB IAW REO 670-53-11-594 REV A STEPS 3-12.
